MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 01L8684
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results on two patients.The results provided were: on (b)(6) 2021 sid (b(6) initial=128.49 ng/l /repeated=15.854 ng/l /repeated on another analyzer=11.055 ng/l.Sid = (b)(6) initial=561.252 ng/l /repeated=0.000 ng/l /repeated on another analyzer=0.00 ng/l laboratory normal reference range = 55 - 74 ng/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
(b)(6) the field service representative (fsr) inspected the analyzer replaced the probe next r (03r85-01), which resolved the issue.A review of the architect i1000sr processing module, serial number (b)(4).Service history found no contributing factors on or around the date of the complaint.A review of tracking and trending of the architect i1sr processing module or the probe next r (03r85-01), did not identify any trends associated with the complaint issue.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of the(b)(4).Service history was performed and no additional erratic results pre- or post the current complaint were identified.The architect system operations manual addresses operational precautions and limitations and troubleshooting of the fluidics subsystem.The operations manual also addresses troubleshooting of elevated concentration and erratic sample results.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect i1000sr processing module, serial number i(b)(4)or the probe next r (03r85-01).
 
Additional Manufacturer Narrative
It was discovered on august 30, 2023 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 3016438761-2023-00467 has been submitted for the correct manufacturing site and all further information will be documented under that mdr.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results on two patients.The results provided were: on (b)(6) 2021 sid (b)(6) initial=128.49 ng/l /repeated=15.854 ng/l /repeated on another analyzer=11.055 ng/l sid = (b)(6) initial=561.252 ng/l /repeated=0.000 ng/l /repeated on another analyzer=0.00 ng/l laboratory normal reference range = 55 - 74 ng/l there was no reported impact to patient management.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12790215
Report Number1628664-2021-00013
Device Sequence Number3992934
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01L8684
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 30327UN21; ARC TROP RGT, 02K41-27, 30327UN21
Patient SexUnknown